ITEM METADATA RECORD
Title: Second order asymptotic behaviour of the zeros of orthogonal polynomials
Authors: Van Assche, Walter ×
Teugels, Jozef L #
Issue Date: 1987
Publisher: Editions de l'Académie République populaire Roumaine
Series Title: Revue Roumaine de Mathématiques Pures et Appliquées vol:32 issue:1 pages:15-26
Abstract: Let p_n be a sequence of orthogonal polynomials on [-1,1]; let J_n(t) be a probability distribution that makes a jump of size 1/n at every zero of p_n. We investigate the asymptotic behaviour of
n(J_n(t)-J(t)), where J is the arc-sine limit of J_n. After dealing with the general case, we turn to Jacobi polynomials. Applications to quadrature formulas are included in the last section.
ISSN: 0035-3965
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.